# SDR DALA2016102507560

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 49,982 hours, 16,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  3 DIFFERENT F/A'S REPORTED SMELLING ELECTRICAL SMOKE FUMES WITH NO VISIBLE SMOKE AT SEAT 40 A,B,C.  INSTRUCTED F/A TO TURN OFF IFE SYSTEM AND ODOR SUBSIDED AND STOPPED COMPLETELY.   R & R THE FAN FILTERS.  AIR FLOW NORMAL. CHECKED OVERHEAD LIGHTS, PSU'S, IFE MONITORS AND OUTLETS.  NO TROUBLE FOUND.  CHECKED IFE RACK IN AFT BAG BIN.  SEEMED TO HAVE AN ELECTRICAL ODOR.  CHANGED FAN FILTERS IN COMPARTMENT AND ODOR HAD DISSIPATED.
